Crashing very badly in afternoon

Hi,

I am crashing around 2 but it is becoming scary. I checked out similar symptoms for bad pm slumps due to insulin/blood sugar problems. I am trying to get an appointment with my surgery for testing but they are overwhelmed, don't answer the tel first thing, and we either have to que at 8.00 am for same day or wait 3 weeks for standard app. I will try and wait tomorrow. If I get any worse weak feelings I will call emergency.

Anyway the crash symptoms are grinding to a halt rapidly after a morning of normalish activity with stiff and immovable limbs...I can barely creep around. I'm also very hypoglycemic which I have fighting for ages re diet. I don't pace very well and will push myself but this is beyond pushing...or pulling.

Other signs are lowlowlow temp, pulse and BP even tho my symptoms have swung into overstimulated just recently. My temps are low until my next thyroid hormone dose kicks in - making them up and down. I came down a grain several weeks ago re endo's advice and wondering if it has kicked in and too low...or I am diabetic or adrenals are crashing or all three. I did send off home test sample to Blue Horizon for advanced thyroid profile but they said it had started to coagulate before hitting the vial. Stil waiting for new test kit. Run out of answers and a wee bit scared. I had crashed like this before primary hypoT was dxed and shoved aside as any old thing fibro. It's taken me three hour rest before enough energy for computer. I'm also dreading have to rely on my GP...I see a private endo to get round the NDT t3 barrier but that's all he offers. My doc won't entertain anything out of the mainstream.

Sorry, it's a difficult one to answer. I'd love to know if any one else experiences, or has, such dramatic crashes.

Thanks in advance

Helbel

Last edited by

7 Replies

oldestnewest
  • I'm sorry you are feeling awful. If the specialist lowered your dose only due to your TSH result, that's probably why you are suffering now. It is unfortunate that they lower our doses because of the assumption that we have taken too much and we'll get a heart attack etc. That's not true. This is a link and it might be helpful. Some doctors do treat holistically and not diagnose by the TSH only.

    web.archive.org/web/2010103...

    If I were you I'd raise it again but, of course, it's up to you to decide. At your next appointment you can tell him how awful you felt.

  • Thanks very much, Shaws. I love reading Lowe.

    I am also wondering if my Naturethroid weakens half way through the pot.

    I will try a higher dose tom morning.

  • I've been having terrible crashes. They felt like hypoglycaemia and apparently my hands would go yellow when I crash, and I couldn't hold my head up. I had been on Levo for 4 months then NDT for 4 days. I stopped everything for week and a half and crashes have improved each day. Now I don't crash as low or as often in one day. Last 3 days I introduced NDT at a very low dose (as outlined on TPUK) and I'm feeling great, crashes are milder. But I think that as I'm not converting t4 as the t4 builds in my system the same thing will happen. We'll see.

    Seeing Dr P next Wednesday so hopefully that will help.

  • Hi Spangly, so you are pooling by the sound of it. I think that might be happening to me but I still want to eliminate diabetes. I did reduce dose a little while ago on pooling advice and felt some improvement but I wasn't suffering crashes like this, then. Also posted on Ftpo and ans received

    from others experinincing the same as us. Andagain, advice to look at pooling. Do you know what your t3 was last test? Good luck w Dr P consult and let me know what he advises x

  • My T3 was 3.5, I don't have the ref ranges to hand sorry. But it was low in the range.

    You could be having issues with your adrenal glands as they play a big part in controlling your blood sugar and insulin release. Have you done a 24hr saliva test? It might help shed some light for you. That would also play a factor in your possible conversion issues and hypo symptoms. I've ended up buying a blood glucose testing kit and I plan to use it to ensure my blood glucose levels stay as stable as possible.

    Good luck with it all and I'll let you know what Dr P advises.

  • I think I will do both of those, thanks. The 24hr saliva test was on my hit list...any tips for making it flow? Yuk.

    I am also wondering if my naturethroid loses potency half-way down the pot.

  • Well...it seems my problem was decreasing potency in the naturethroid pills. This seems to happen (but this was the worst) every time I get half way down the pot. I need to store another way. I wish they would use blister packs. And...I was aghast to realise how little of my own thyroid hormone is being produced, if any. Or it might have been made redundant.

You may also like...